# SDR USAA20110516SB076

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA507
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIT - FLIGHT ATTENDANT AND PASSENGERS REPORTED AN ODOR IN PASSENGER CABIN AT ROWS 11 AND 22 (DIRTY SOCK SMELL).  TURNED BOTH RECIRC FANS ON.  FLIGHT ATTENDANT REPORTED SMELL WENT AWAY AFTER APPROXIMATELY 5-10 MINUTES.  MAINTENANCE REPLACED HEPA FILTERS AS PER JOB CARD 03L00021001 AND MM TASK 21-21-23-404-059.  GROUND CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
